# SDR 0300635526

- Difficulty date: March 5, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N526US
- Make and model: Boeing 757251
- Aircraft serial: 23620
- Aircraft time: 52,749 hours, 22,171 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "L" CHECK FOUND CRACK IN RIGHT HAND STRUT SKIN AND INNER DOUBLER OF NR 2 PYLON. REPAIRED PER EA 55-194405.
